# SDR AUS20030426

- Difficulty date: April 13, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810321040
- Condition: Cracked
- Location: Hyd System
- Part time: 13,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NUMEROUS HYDRAULIC PIPE UNIONS LOOSE. FLAP DOWN HYDRAULIC PIPE CRACKED AT WS 66.5. PIPE UNIONS LOOSE IN THE FOLLOWING AREAS:-1. HYDRAULIC BLEED AIR PIPE UNION AT WS 66.5 LT 2. BYPASS LINE UNION AT WS 81.1 LH3. FLAP UP AND DOWN PIPE UNIONS AT WS 66.5 AND WS 81.1LOSS OF HYDRAULIC FLUID.
